# SDR SWAA2023053143463

- Difficulty date: April 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOC BS 360 ON LOWER AREA AT EQUIPMENT ELECTRONIC COMP 2023-258190<[01] REPLACED SUPPORT ANGLE LOC BS 360 ON LOWER AREA AT EQUIPMENT ELECTRONIC COMP I.A.W SOPM 20-50-01 REV 38.;[02] REPLACED SUPPORT ANGLE LOC BS 360 ON LOWER AREA AT EQUIPMENT ELECTRONIC COMP I.A.W SOPM 20-50-01 REV 38
